MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. 3D VISUALIZATION UNIT
Model Number 3DV-190
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three good faith efforts (gfe) were made to obtain additional information; however, no response received.As part of trouble shooting, the customer was sent a diagram to check the cabling as ¿3d toggle buttons on the front panel not working¿ could be a cabling issue.The customer was asked to check the monitor configuration and was asked to select ¿auto 2¿ option in the 3d setting.However, the customer responded that the only options available were ¿auto¿ and ¿auto 1¿.Upon further follow up, the customer stated that they swapped out the endoeye scope and the 3d image returned.The device was not returned.The investigation is ongoing.A supplemental will be submitted on completion of investigation or if any additional information is received.
 
Event or Problem Description
The company representative on behalf of the customer reported to olympus that they were not able to toggle to three-dimensional (3d) visualization image using the 3d visualization unit.The two-dimensional image was however displayed.The 3d toggle buttons on the front were not lit up.The customer swapped out the endoeye scope and the 3d display returned.The diagnostic procedure was successfully completed.There were no reports of patient harm associated with the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction to b1.Please see updates to b1, h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, it¿s likely the subject device was unable to switch to the 3d image due to a scope failure.The final root cause of this event was unable to be identified, as the device was not returned for evaluation.Olympus will continue to monitor field performance for this device.

Brand Name
3D VISUALIZATION UNIT
Common Device Name
3D VISUALIZATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16691150
Report Number3002808148-2023-03413
Device Sequence Number7454942
Product Code FET
UDI-Device Identifier04953170338229
UDI-Public04953170338229
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DV-190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOEYE SCOPE.
Patient SexUnknown